# SDR ASAA0944800

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435281
- Part serial: 1840
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP LOWER AFT SKIN IS DISBONDED AT I/B AFT CORNER.  LEFT O/B AFT FLAP LWR AFT SKIN DISBOND WAS REPAIRED PER SRM.
